U.S. doctors online nowAsk doctors free
Philippines
A 26-year-old female asked:

My depotrust effective from mar 14-june12. til now i hav spotting. my lower abdomen getting bigger,my belly button getting darker. what is the cause?

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Pregnancy worries?: If worried about pregnancy (due to not using contraception after June 12), one can do a home pregnancy test. Many women have occasional variation of their mucus discharge, some spotting between periods, a heavier period, a lighter period, a longer or shorter period, or even a missed period. Having one or two of these symptoms doesn’t always mean there is a medical problem, but Dr. can evaluate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.